Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 30, Number 2

“Protect the footprints of Man on the sand of Time!” (V. I. Smirnov)
D. E. Apushkinskaya and A. I. Nazarov.
St. Petersburg Math. J. 30 (2019), 149-160
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3790729
Hardy–Rellich integral inequalities in domains satisfying the exterior sphere condition
F. G. Avkhadiev.
St. Petersburg Math. J. 30 (2019), 161-179
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3790730
Heat flow for a class of quadratic functionals with nondiagonal principal matrix. Existence of a smooth global solution
A. A. Arkhipova.
St. Petersburg Math. J. 30 (2019), 181-202
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3790731
Multipliers in Bessel potential spaces with smoothness indices of different sign
A. A. Belyaev and A. A. Shkalikov.
St. Petersburg Math. J. 30 (2019), 203-218
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3790732
Entire functions of least deviation from zero in generalized Orlicz classes
O. L. Vinogradov and A. V. Gladkaya.
St. Petersburg Math. J. 30 (2019), 219-230
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3790733
Homogenization and two-scale convergence in the Sobolev space with an oscillating exponent
V. V. Zhikov and S. E. Pastukhova.
St. Petersburg Math. J. 30 (2019), 231-251
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3790734
Unconditional bases in weakly weighted spaces of entire functions
K. P. Isaev, A. V. Lutsenko and R. S. Yulmukhametov.
St. Petersburg Math. J. 30 (2019), 253-265
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3790735
On asymptotic expansions of generalized Bergman kernels on symplectic manifolds
Yu. A. Kordyukov.
St. Petersburg Math. J. 30 (2019), 267-283
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3790736
Behavior of waveguide scattering matrices in a neighborhood of thresholds
B. A. Plamenevskii and A. S. Poretskii.
St. Petersburg Math. J. 30 (2019), 285-319
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3790737
Remarks on Liouville type theorems for steady-state Navier–Stokes equations
G. Seregin.
St. Petersburg Math. J. 30 (2019), 321-328
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3790738
On a class of functional–differential operators satisfying the Kato conjecture
A. L. Skubachevskii.
St. Petersburg Math. J. 30 (2019), 329-346
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3790739
On the model problem arising in the study of motion of viscous compressible and incompressible fluids with a free interface
V. A. Solonnikov.
St. Petersburg Math. J. 30 (2019), 347-377
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3790740
Uniqueness theorem and subharmonic test function
B. N. Khabibullin, Z. F. Abdullina and A. P. Rozit.
St. Petersburg Math. J. 30 (2019), 379-390
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3790741